American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35D99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Gui-Qiang Chen and Benoît Perthame. Large-time behavior of periodic entropy solutions to anisotropic degenerate parabolic-hyperbolic equations. Proc. Amer. Math. Soc. 137 (2009) 3003-3011. MR 2506459.
Abstract, references, and article information
View Article: PDF

[2] Gui-Qiang Chen and Kenneth H. Karlsen. $L^1$--framework for continuous dependence and error estimates for quasilinear anisotropic degenerate parabolic equations. Trans. Amer. Math. Soc. 358 (2006) 937-963. MR 2187640.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Ahmed Mohammed. Weak Harnack's Inequality for non-negative solutions of elliptic equations with potential. Proc. Amer. Math. Soc. 129 (2001) 2617-2621. MR 1838784.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Walter Allegretto. Sturm theorems for degenerate elliptic equations. Proc. Amer. Math. Soc. 129 (2001) 3031-3035. MR 1840109.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Petri Juutinen. On the definition of viscosity solutions for parabolic equations. Proc. Amer. Math. Soc. 129 (2001) 2907-2911. MR 1840092.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Carlos E. Kenig, Gustavo Ponce and Luis Vega. A bilinear estimate with applications to the KdV equation. J. Amer. Math. Soc. 9 (1996) 573-603. MR 1329387.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Jorge Hounie and Joaquim Tavares. Rad\'o's theorem for locally solvable vector fields . Proc. Amer. Math. Soc. 119 (1993) 829-836. MR 1156468.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Dae Hyeon Pahk. Hypoelliptic convolution equations in the space ${\scr K}'\sb e$ . Trans. Amer. Math. Soc. 298 (1986) 485-495. MR 860376.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] William P. Ziemer. Mean values of subsolutions of elliptic and parabolic equations . Trans. Amer. Math. Soc. 279 (1983) 555-568. MR 709568.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] William Bertiger. Maximum principles, gradient estimates, and weak solutions for second-order partial differential equations . Trans. Amer. Math. Soc. 238 (1978) 213-227. MR 482916.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] George R. Sell. A note on almost periodic solutions of linear partial differential equations. Bull. Amer. Math. Soc. 79 (1973) 428-430. MR 0315255.
Abstract, references, and article information
View Article: PDF


Results: 1 to 11 of 11 found      Go to page: 1